Involve: A Journal of Mathematics
- Volume 1, Number 1 (2008), 1-7.
Five-point boundary value problems for $n$-th order differential equations by solution matching
For the ordinary differential equation
solutions of three-point boundary value problems on are matched with solutions of three-point boundary value problems on to obtain solutions satisfying five-point boundary conditions on .
Involve, Volume 1, Number 1 (2008), 1-7.
Received: 2 April 2007
Accepted: 27 October 2007
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34B10: Nonlocal and multipoint boundary value problems
Henderson, Johnny; Ehrke, John; Kunkel, Curtis. Five-point boundary value problems for $n$-th order differential equations by solution matching. Involve 1 (2008), no. 1, 1--7. doi:10.2140/involve.2008.1.1. https://projecteuclid.org/euclid.involve/1513799066